# SDR UALA2012030201314

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 67,004 hours, 12,087 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Part number: 411W14007A
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC WINDOW PANE CRACKED ROW 43 RIGHT SIDE.  ALSO WINDOW 38 RIGHT AND 1K.  REPLACED ALL 3 WINDOW REVEAL ASSEMBLIES.
